# SDR SIMA20250807002

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 17,266 hours, 11,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK FOUND PILOT HAND FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW AMM 33-51-01. OPS CHECK GOOD.
